fq-derivasi di BM-aljabar

Egytia Yattaqi, Sri Gemawati, Ihda Hasbiyati

Abstract


ABSTRAK 

B-aljabar adalah suatu himpunan tak kosong X dengan operasi biner  dan konstanta 0 yang memenuhi aksioma-aksioma tertentu. Suatu bentuk khusus dari B-aljabar adalah BM-aljabar. Adapun hubungan kedua aljabar tersebut, setiap BM-aljabar adalah B-aljabar dan setiap B-aljabar 0-komutatif adalah BM-aljabar. Konsep fq-derivasi telah dibahas di B-aljabar. Pada artikel ini, dibahas konsep fq-derivasi di BM-aljabar. Hasil penelitian yang diperoleh adalah mendefinisikan inside dan outside fq-derivasi di BM-aljabar dan menentukan sifat-sifatnya. Adapun definisi fq-derivasi di BM-aljabar ekuivalen dengan fq-derivasi di B-aljabar, namun pada sifat-sifatnya terdapat perbedaan, yaitu terdapat sifat fq-derivasi yang berlaku di BM-aljabar tetapi secara umum tidak berlaku di B-aljabar.

 

ABSTRACT

B-algebra is a non-empty set X with a constant 0 and binary operation satisfying certain axioms. A special form of B-algebra is BM-algebra. Their relationship are every BM-algebra is a B-algebra and every 0-commutative B-algebra is a BM-algebra.  The concept of fq-derivation in B-algebra is discussed. The results define inside and outside fq-derivations in BM-algebra and obtain related properties. Moreover, the definition of fq-derivation in BM-algebra is equivalent to fq-derivation in B-algebra, but there are differences in their properties, which is there are some properties of fq-derivation in BM-algebra, but generally don’t hold in B-algebra.


Keywords


BM-algebra; Inside fq-derivation; Outside fq-derivation; fq-derivation

Full Text:

PDF [INDONESIA]

References


J. Neggers and H. S Kim, “On B-algebras,” Mat. Vesn., vol. 54, no. 1–2, pp. 21–29, 2002.

H. S. Kim and H. G. Park, “On 0-commutative B-algebras,” Sci. Math. Jpn., vol. 62, no. 1, pp. 31–36, 2005.

C. B. Kim and H. S. Kim, “On BM-algebras,” Sci. Math. Jpn., vol. 63, no. 3, pp. 421–428, 2006.

M. Ashraf, S. Ali, and C. Haetinger, “On derivations in rings and their applications,” Aligarh Bull Math, vol. 25, no. 2, pp. 79–107, 2006.

N. Alshehri, “Derivations of B-algebras,” Science (80-. )., vol. 22, no. 1, 2010.

K. Sugianti and S. Gemawati, “Generalized Derivations of BM-Algebras,” Int. J. Contemp. Math. Sci., vol. 15, no. 4, pp. 225–233, 2020.

D. Al-Kadi, “fq-Derivations of G-Algebra,” 2016.

P. Muangkarn, C. Suanoom, P. Pengyim, and A. Iampan, “fq-Derivations of B-algebras,” J. Math. Comput. Sci., vol. 11, no. 2, pp. 2047–2057, 2021.

C. Ramadhona, S. Gemawati, and Syamsudhuha, “Generalized f-derivation of BP-algebras,” Int. J. Math. Trends Technol., vol. 66, no. 11, pp. 80–86, 2020.

N. Kandaraj and A. Devi A, “f-derivations on BP-algebras,” Int. J. Sci. Res. Publ., vol. 6, no. 10, pp. 8–18, 2016.

W. Aziz, S. Gemawati, and L. Deswita, “On (f, g)-derivations in BG-algebras,” Int. Organ. Sci. Res. J. Math., vol. 16, pp. 14–20, 2020.

Kamaludin, S. Gemawati, and Kartini, “Derivations in BG-algebras,” Int. J. Algebr., vol. 13, no. 5, pp. 249–257, 2019.

T. Ganeshkumar and M. Chandramouleeswaran, “t-derivations on TM-algebras,” Int. J. Pure Appl. Math., vol. 85, no. 1, pp. 95–107, 2013.

R. Soleimani and S. Jahangiri, “A Note on t-derivations of B-algebras.”

H. S. Kim, Y. H. Kim, and J. Neggers, “Coxeters and pre-Coxeter algebras in Smarandache setting,” Honam Math. J., vol. 26, no. 4, pp. 471–481, 2004.




DOI: https://doi.org/10.34312/jjom.v3i2.10379



Copyright (c) 2021 Egytia Yattaqi, Sri Gemawati, Ihda Hasbiyati

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Jambura Journal of Mathematics has been indexed by

>>>More Indexing<<<


Creative Commons License

Jambura Journal of Mathematics (p-ISSN: 2654-5616 | e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. 


Editorial Office 

Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo, Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia. Email: info.jjom@ung.ac.id.